VOL. 41 · NO. 4 | Winter 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 41 (4), (Winter 1997)
No abstract available
Articles
Juan Elias
Illinois J. Math. 41 (4), 505-531, (Winter 1997) DOI: 10.1215/ijm/1256068978
KEYWORDS: 13C14, 05A10, 13D02
No abstract available
Oscar Blasco
Illinois J. Math. 41 (4), 532-558, (Winter 1997) DOI: 10.1215/ijm/1256068979
KEYWORDS: 46E40, 30G30, 46B20, 46B28, ‎46J15
No abstract available
P. G. Casazza, N. J. Nielsen
Illinois J. Math. 41 (4), 559-576, (Winter 1997) DOI: 10.1215/ijm/1256068980
KEYWORDS: 46Bxx
No abstract available
M. L. Huang, R. A. Kerman, Y. Weit
Illinois J. Math. 41 (4), 577-588, (Winter 1997) DOI: 10.1215/ijm/1256068981
KEYWORDS: 42A24, 30D55, 60G25, 62M10
No abstract available
David Wright
Illinois J. Math. 41 (4), 589-605, (Winter 1997) DOI: 10.1215/ijm/1256068982
KEYWORDS: 14E20, 14E40
No abstract available
E. Ballico
Illinois J. Math. 41 (4), 606-611, (Winter 1997) DOI: 10.1215/ijm/1256068983
KEYWORDS: 14M06, 13C40, 14M07, 14N05
No abstract available
Vesselin Gasharov
Illinois J. Math. 41 (4), 612-629, (Winter 1997) DOI: 10.1215/ijm/1256068984
KEYWORDS: 13D40
No abstract available
Kohur GowriSankaran, David Singman
Illinois J. Math. 41 (4), 630-647, (Winter 1997) DOI: 10.1215/ijm/1256068985
KEYWORDS: 31B25
No abstract available
Peter G. Casazza
Illinois J. Math. 41 (4), 648-666, (Winter 1997) DOI: 10.1215/ijm/1256068986
KEYWORDS: 46C05, 46B15
No abstract available
Peter Borwein, Tamás Erdélyi
Illinois J. Math. 41 (4), 667-675, (Winter 1997) DOI: 10.1215/ijm/1256068987
KEYWORDS: 30C15
No abstract available
Eleonor Harboure, Carlos Segovia, José L. Torrea
Illinois J. Math. 41 (4), 676-700, (Winter 1997) DOI: 10.1215/ijm/1256068988
KEYWORDS: 42B25, 42B30
No abstract available
Back Matter
Illinois J. Math. 41 (4), (Winter 1997)
No abstract available
Back to Top